Separation of fuzzy normed linear spaces. (English) Zbl 0849.46058

Summary: This paper deals with Hausdorff separation axiom for fuzzy topological spaces. The necessary and sufficient condition obtained in the fuzzy vector topology induced by a fuzzy norm is separated. Properties of separated and non-separated fuzzy norms along with examples are studied. Separation of a fuzzy norm in terms of the ordinary norm it induces and its consequences are characterized. Separation of quotient fuzzy semi-norm is studied.


46S40 Fuzzy functional analysis
46A22 Theorems of Hahn-Banach type; extension and lifting of functionals and operators
Full Text: DOI


[1] Katsaras, A. K.; Liu, D. B., Fuzzy vector spaces and fuzzy topological vector spaces, J. Math. Anal. Appl., 58, 135-146 (1977) · Zbl 0358.46011
[2] Katsaras, A. K., Fuzzy topological vector spaces I, Fuzzy Sets and Systems, 6, 85-95 (1981) · Zbl 0463.46009
[3] Katsaras, A. K., Fuzzy topological vector spaces II, Fuzzy Sets and Systems, 12, 143-154 (1984) · Zbl 0555.46006
[4] Krishna, S. V.; Sarma, K. K.M., Fuzzy topological vector spaces — topological generation and normability, Fuzzy Sets and Systems, 41, 89-99 (1991) · Zbl 0759.46067
[5] Krishna, S. V.; Sarma, K. K.M., Fuzzy continuity of linear maps on vector spaces, Fuzzy Sets and Systems, 45, 341-354 (1992) · Zbl 0760.46064
[6] Sarma, K. K.M., Fuzzy normed linear spaces, (Doctoral dissertation (1990), Andhra University: Andhra University Waltair, India) · Zbl 0849.46058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.